# SDR DALA2019011700333

- Difficulty date: January 15, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 64,094 hours, 50,098 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autotrottle Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROTTLES BURST INTO ATL ON RT ENGINE. PERFORMED DFGC FLIGHT FAULT REVIEW AND FOUND NO FAULTS DISPLAYED LAST 20 LEGS. PERFORMED DFGC RTS PER AMM 22-01, BOTH GO. PERFORMED A/T CHECK OUT PER AMM 22-31, OPS CHK GOOD. SDR REPORTED DUE TO UN-COMMANDED ENGINE ACCELERATION WHILE AUTO-THROTTLES WERE ENGAGED. . (LP5280542)
